# SDR HNAA2019020400033

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 47,966 hours, 40,942 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  603     31-50  1983712  01FEB19  PHL  CLOSE
      NO TAKE OFF CONFIG WARNING DURING TAKE OFF.
                                          
FACT  01FEB19  15:23  PHL
            T/S IAW EMB FIM 31-51-00-810-804A BLOCK 1. R/R RELAY
             K0212 IAW EMB AMM 20-13-02/400. OPERATIONAL CHECK GOOD. OK FOR SERVICE AT THIS TIME.
